MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2016) is considered to be a best estimate.This mdr represents the ventralight st w/ echo mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with ventral hernia thereby underwent open repair with implant of ventralex st mesh (device 1).Per operative notes, ¿an incision was made over the hernia through skin.The hernia sac was dissected out.A large ventralex st mesh (device 1) was placed into the defect and secure it with sutures.¿ (b)(6) 2016 ¿ patient was diagnosed with recurrent ventral incisional hernia, adhesion, thereby underwent laparoscopic repair with explant of ventralex st mesh (device 1) and implant of ventralight st w/ echo mesh (device 2).Per operative notes, ¿an incision was made into the preperitoneal space.The hernia sac was dissected out.All adhesions were taken down.Previously placed ventralex st mesh (device 1) was carefully freed and excised entirely.A ventralight st w/ echo mesh (device 2) was placed into the defect and closed with sutures.¿ (b)(6) 2017 - patient was diagnosed with large recurrent ventral hernia, adhesion, scar tissue, thereby underwent laparoscopic repair with explant of ventralight st w/ echo mesh (device 2) and implant of bard soft mesh (device 3).Per operative notes, ¿an incision was made along the midline following previous scar through the entire length of the hernia.The hernia sac was dissected out.Previously placed ventralight st w/ echo mesh (device 2) was excised.There was dense amount of adhesions which was taken down.A bard soft mesh (device 3) was placed into the preperitoneal space and secure it with sutures.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24504678
Report Number1213643-2026-00279
Device Sequence Number10456315
Product Code FTL
UDI-Device Identifier00801741031724
UDI-Public(01)00801741031724(17)180728(10)HUAU0184
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2018
Device Catalogue Number5955460
Device Lot NumberHUAU0184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale